Investigation of a singular point on the plane in the case of two zero roots
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1560-1567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a1,
author = {V. A. Bogachev},
title = {Investigation of a singular point on the plane in the case of two zero roots},
journal = {Differencialʹnye uravneni\^a},
pages = {1560--1567},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a1/}
}
V. A. Bogachev. Investigation of a singular point on the plane in the case of two zero roots. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1560-1567. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a1/